Gliclazide and Post-myelography headache - from FDA reports
There is no Post-myelography headache reported by people who take Gliclazide yet. This review analyzes which people have Post-myelography headache with Gliclazide. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jun, 27, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Post-myelography headache when taking Gliclazide?
- Check symptoms - is post-myelography headache caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Gliclazide has active ingredients of gliclazide. It is often used in diabetes. (latest outcomes from Gliclazide 9,042 users)
Post-myelography headache (headaches after the myelogram) (latest reports from 2 Post-myelography headache patients).
Browse all side effects of Gliclazidea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Post-myelography headachePost-myelography headache
Could your condition cause Post-myelography headachePost-myelography headache
What would happen?
You may be interested in these reviews
I'm two weeks into starting Farxiga 10mg and I got the shock of my life when I couldn't get it up with my partner. Embarrassing much but more concerning that we now have this to worry about too. How have others coped with this?
hello..I am female and over 60 have been taking half a gliclazide along with alogliptin daily for diabetes.i have had steady hair loss for nearly 2 years telogen effluvium..have changed statins as well to Crestor v. recently..its depressing losing hair especially when I have always had thick ...
Hi I'm 69 years old and have been on gliclazide for 15 years (20mg) I have been taking Tamoxifen (20mg) for 1year and after 6months itching started in scalp and on the creases of arms (elbows) and back of neck. But all over the body in fact.They feel like needles pricking your skin and then you ...